Rencent increase in BP, Chol. & Triglyc.
Mar 4, 2001
Response from Dr. Bartlett
My guess is that the drugs are definitely contributing to increases in your cholesterol and triglycerides, and perhaps to your high blood pressure. It is very appropriate for your doctor to prescribe antihypertension meds, and you will want to follow your lipids closely too.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Anal With Condom Worried I Have HIV
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Tongue After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.